MAUDE Adverse Event Report: CONMED LARGO HALL; SAW, POWERED, AND ACCESSORIES

CONMED LARGO HALL; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO7000DE
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the pro7000de, hall oralmax elite high-speed drill, device was being used on approximately (b)(6) 2025 during a non-surgical event when it was reported ¿loud hot.".There was no report of injury, medical intervention, extended hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
The customer reported that the pro7000de, hall oralmax elite high speed drill, device was being used on approximately 28jan25 during a non-surgical event when it was reported ¿loud hot.".There was no report of injury, medical intervention, extended hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device was not overdue for preventative maintenance.The unit was tested per ip-000-341 and functions per the specification.Device was found to run with very loud noise and with significant vibrations.The device was disassembled, and the rotor and collet were noted to be worn.The device was repaired, tested and met all specifications.The service history was reviewed and found this issue was reported and repaired twice before.A device history review (dhr) found a non-conformance related to the reported event.An ncr reviewed by qe determined that further action is not needed.No current trend was identified during the investigation.A two-year review of complaint history revealed there has been a total of 79 complaints, regarding (b)(4) devices, for this device family and failure mode.During this same time frame(b)(4); devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised rotation of handpiece usage per day will assist with proper performance.Bur guards should always be checked before use.To reduce the risk of injury, prior to surgery, spin the bur guard on a bur.If the bur guard spins freely, the bearing is still good.Otherwise, the bur guard must be sent for repair immediately.Do not use.Overheating can occur if bur guard bearings are worn or not kept clean.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
HALL
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key21401416
Report Number1017294-2025-00024
Device Sequence Number8235380
Product Code HAB
UDI-Device Identifier10845854040904
UDI-Public(01)10845854040904(11)201102
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO7000DE
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic